Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646145, 6 pages
http://dx.doi.org/10.1155/2014/646145
Research Article

versus Local Minimizers

Department of Mathematics, Fujian Normal University, Fuzhou 350117, China

Received 18 March 2014; Accepted 9 April 2014; Published 28 April 2014

Academic Editor: Jianqing Chen

Copyright © 2014 Yansheng Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, New York, NY, USA, 2011. View at MathSciNet
  2. R. E. Megginson, An Introduction to Banach Space Theory, vol. 183 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer, Berlin, Germany, 2001. View at MathSciNet
  4. B. Beauzamy, Introduction to Banach Spaces and Their Geometry, vol. 68 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1982. View at MathSciNet
  5. C.-K. Zhong, M.-H. Yang, and C.-Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. G. de Figueiredo, “On the existence of multiple ordered solutions of nonlinear eigenvalue problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 4, pp. 481–492, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Brezis and L. Nirenberg, “H1 versus C1 local minimizers,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 317, no. 5, pp. 465–472, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet